MAUDE Adverse Event Report: BIOMET MICROFIXATION 1.5MM SYSTEM BATTERY, POWER DRIVER DRIVER; MOTOR, SURGICAL INSTRUMENT, AC-POWERED

BIOMET MICROFIXATION 1.5MM SYSTEM BATTERY, POWER DRIVER DRIVER; MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Model Number N/A
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during an incoming inspection that foreign material was in the sterile packaging.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Supplied photo shows label 50-1010 lot 436660 which compares to complaint information.Other supplied photo shows black debris within packaging.Debris size acceptability cannot be determined from supplied photos.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Debris likely resulted from the manufacturing process as event was identified on unopened product but, our evaluation is limited as no product was returned and product acceptability for debris size and acceptability to established inspection criteria cannot be determined from supplied photos.Complaints are monitored through monthly complaint review in order to identify potential adverse trends.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.This report is being submitted to update additional information in section b4, b5, d4, g3, g6, h2, h3, h4, h6 and h10.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
1.5MM SYSTEM BATTERY, POWER DRIVER DRIVER
Common Device Name
MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
christine arnt
1520 tradeport drive
jacksonville, FL 32218
9047414400
MDR Report Key13934492
Report Number0001032347-2022-00100
Device Sequence Number14635636
Product Code GEY
UDI-Device Identifier00841036063504
UDI-Public(01)00841036063504(17)230806(10)436660
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/06/2023
Device Model NumberN/A
Device Catalogue Number50-1010
Device Lot Number436660
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2022
Supplement Date Received by Manufacturer06/08/2022
Initial Report FDA Received Date03/28/2022
Supplement Report FDA Received Date06/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown